# SDR DALA2018082875305

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 44,716 hours, 36,201 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Failed
- Location: 16a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW AT 16A CRACKED IN FLIGHT, APPEARS TO BE OUTER PANE THAT DELAMINATED. OUTER PART OF WINDOW SEPARATED FROM AIRCRAFT IN FLIGHT. PERFORMED INSPECTION ON LT ENGINE WITH NO DEFECTS IAW AMM 05-51-19.  REMOVED AND REPLACED PASSENGER COMPARTMENT WINDOW ASSY IAW AMM 56-20-00-020-801.
